# SDR TRBA201126602

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,746 hours, 26,045 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT BRAKE HOT LIGHT CAME ON DURING TAXI.  R & R NR 4 BRAKE ASSY IAW JIC 32-42-55.
